Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does intake of Rhinocort cause high blood pressure?

Answered by
Dr.
Dr. Ronald Schubert

General & Family Physician

Practicing since :1984

Answered : 2407 Questions

default
Posted on Tue, 6 Sep 2016 in Medicines and Side Effects
Question: CAN RINECORT AQ CAUSE YOU BLOOD PRESSURE TO GO UP
doctor
Answered by Dr. Ronald Schubert 1 hour later
Brief Answer:
Rhinocort and blood pressure

Detailed Answer:
Thank you for contacting HCM with your health care concerns

You are wondering if the use or rhinocort would increase your blood pressure? Ths answer is no. Rhinocort is a nasal steroid spray and it will not cause your pressure to rise. Unlike OTC nasal sprays like Afrin which are not steroids but have a decongestant they will cause elevated blood pressure. The decongestant constricts blood vessels and hence reduce congestion but at the price of elevated blood pressure

I hope I answered your question. Please contact us again if you have any additional questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Afrin

doctor1 MD

Currently have a head cold. Sinus drainage, coughing. No fever or any other symptoms. It s all in my nose and sinuses. I take 10mg Lisinopril per...

doctor1 MD

Yesterday I went to see the Doctor, and he diagnosed Rhinofarigitis infection. He prescribed me Azitromizine, and Afrin for a week before going...

doctor1 MD

My nose has been clogged for almost a whole month, im constantly blowing my nose and im getting like these strings of slimmy eye boogers pic...

doctor1 MD

A piece of tablet (not sure if a tylenol or an antibiotic im taking) got stuck in my throaght with some mucus. It then went up to my sinus cavity...

doctor1 MD

I will call my ENT, but first I had to go to my primary care physician because I had a real nasty sinus infection . After 10 days of ampicillin and...

doctor1 MD

Hi, name is Gabriel. Ive had trouble breathing through my nose for about six months and been using afrin to help me breathe. I went to my Dr. and...

doctor1 MD

I am in Czech Republic and came down with acute pharyngitis. I contacted my ENT in the US because I have had this before and he prescribed Mucinex...